# SDR 2003FA0000774

- Difficulty date: July 31, 2003
- Submitted: July 31, 2003
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft serial: FL65
- Aircraft time: 3,318 hours, 2,309 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 1015801881
- Condition: Mismanufactured
- Location: Hyd System
- Part time: 3,318 hours, 2,309 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STAINLESS STEEL HYD RETURN LINE TO THE HYD POWER PACK CAME APART AT THE POINT WHERE THE FITTING IS SWEDGED ONTO THE TUBING. THIS LINE APPERARS TO NOT HAVE BEEN SWEDGED.
